# SDR SWAA2025011384744

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 55,540 hours, 33,399 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR R2 DOOR HANDLE CAM SAFETY WIRE BROKEN.<[01] RE-SECURED AFT GALLEY SVC DOOR HANDLE CAM BOLTS AND SAFETY WIRE REF AMM 20-50-11. CORRECTION AFT GALLEY SERVICE DOOR.
